MathSciNet Relay Station
MathSciNet bibliographic data
MR823853 05C75
Choudum, S. A. A simple proof of the Erdős-Gallai theorem on graph sequences. Bull. Austral. Math. Soc. 33 (1986), no. 1, 67–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement